# SDR DXTA2009122103907

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 6,404 hours, 3,946 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE LT EXT LIGHT AND RT EXT LIGHTS CIRCUIT BREAKERS POPPED AND THE ODOR OF ELECTRICAL SMOKE WAS NOTICED.  T/S SYS.  FOUND PULSE LIGHT CONTROL UNIT TO HAVE FAILED DUE TO EXPOSURE TO WATER.  REMOVED AND REPLACED CONTROL UNIT WITH MODIFIED UNIT. OPS CHECK OF LANDING LIGHTS AND PULSE LIGHT SYS, GOOD AT THIS TIME. IAW MM TASK 33-300.
